# SDR USAA2014052700035

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 39,622 hours, 23,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS MISSING ON SEATS 1C & 22C.  REPLACED THE LENS IAW AMM 33-51-19 PB 401.
